MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ Y-SITE CONNECTOR C80; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ Y-SITE CONNECTOR C80; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515304
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd phaseal¿ y-site connector c80 leaked between the injector and connection threads.There was no report of exposure, serious injury or medical intervention.
 
Additional Manufacturer Narrative
Due to an it issue beginning on (b)(6) 2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: other; device single use?: no; device returned to manufacturer: no.
 
Event or Problem Description
It was reported that a bd phaseal y-site connector c80 leaked between the injector and connection threads.There was no report of exposure, serious injury or medical intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: dhr: n/a (lot number unknown).No pictures or samples provided.Inspections and tests in manufacturing area: the product is not assembled or packaged in bd san agustin plant.The process performed on our plant is the sealing of the membrane on the connector.Then this piece is sent to a subcontractor (carefusion-it) where the set assembly and packaging is carried out according to buy specification sb1746.After the set assembly and packaging at carefusion-it, some samples are sent to san agustin plant.Visual inspection is performed to verify the quality of the product according to fr-177 current version.These are the inspections performed during manufacturing process for the connector.During the molding process: -visual inspections for connectors are performed by the operator to avoid faulty parts (flashes, unfilled and burned parts, etc) according to ph-300 (current version).Critical to quality dimensions of all connector components are measured to check if the dimensions are within tolerance (ph_300).Luer cone and luer thread diameter are checked every 8 hours and at the beginning of the lot and after a machine stop with a go/no go gauge.Tip luer cone diameter is verified at the beginning of the lot and after a machine stop with a caliber.According to ph-303 it is checked the correct welding and position of the membrane, the absence of cracks and dirt.Finally, leakage test is performed in the quality lab to ensure the quality and functionality of the membrane according to pc-226.Investigation conclusion: the subcontractor couldn't establish the root cause.No actions taken.

Brand Name
BD PHASEAL¿ Y-SITE CONNECTOR C80
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key7679014
Report Number3003152976-2018-00280
Device Sequence Number1316267
Product Code ONB
UDI-Device Identifier30382905153045
UDI-Public30382905153045
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515304
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer06/20/2018
06/20/2018
Initial Report FDA Received Date07/11/2018
Supplement Report FDA Received Date08/03/2018
09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;